# SDR COMA2011032150029

- Difficulty date: March 20, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 36,160 hours, 31,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED PAX DOOR LATCH CAUTION MSG FOLLOWED 5 MIN LATER BY PAX DOOR WARNING MSG.  NO PRESSURIZATION ANOMALIES NOTED.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  PULLED CODES FROM PSEU, NOTED S47 AND S46 FAR.  FOUND BOTH SENSORS OUT OF ADJUSTMENT.  ADJUSTED BOTH SENSORS, OPS CHECK GOOD.
